# SDR FDEA201510083121

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 966 hours, 18,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA84741
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BILGE AT BS 5-113 TO 1541, CORROSION FOUND ON LONGERON 48R.  REPAIRED IAW EA 1-5310-T0320709 P 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
